# SDR AALA201708039005

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 73,872 hours, 25,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 0296
- Condition: Low Pressure
- Location: L3 Door
- Part time: 70,995 hours, 24,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L3 DOOR SLIDE PRESSURE, LOW. REPLACED SLIDE PER JOB CARD 19L83525001. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
